# SDR IXXA2022042106

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: BAE150631237075T
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE UPPER FRAME CHORD, OF FRAME 1395 ( AT ALC FLOOR LEVEL ), AT THE ROLLER RAIL LOCATIONS FROM LBL42 TO RBL42.
